# SDR NSVA20030027

- Difficulty date: June 20, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N191CJ
- Make and model: Beech 1900D
- Aircraft serial: UE19
- Aircraft time: 18,276 hours, 28,871 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Box
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE REPORTED COMING OUT OF CIRCUIT BREAKER PANEL RT SIDE.  REMOVED PANEL AND FOUND WATER IN THE AREA.  CLEANED OFF WATER AND INSPECTED AREA FOR SIGNS OF DAMAGE AND OVERHEATING, FOUND SATISFACTORY.
